# SDR AALA202408069415

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 66,045 hours, 27,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES EVENT UPON TURNING ON APU BLEED AIR ON AFTER LANDING, FLIGHT ATTANDENT REPORTED STRONG ODOR IN THE BACK OF THE PLANE. ACCOMPLISHED WORK CARD 08L00021001, NO ODORS FOUNDED, NO FAULT FOUND.
